# SDR C2XA06SH130

- Difficulty date: November 11, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145EP
- Aircraft serial: 145007
- Aircraft time: 19,765 hours, 17,970 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14522191009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE SERVICE DOOR AFT FRAME 22 WAS FOUND TO BE CORRODED AROUND THE NUT PLATE HOLE, BETWEEN STR 15R AND 16R.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW EC 5310-01373.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
